Plane Mechanism, and Dual Spatial Motions
Mathematica balkanica, Tome 19 (2005) no. 3-4, p. 279 Cet article a éte moissonné depuis la source Mathematicac Balkanica website

Voir la notice de l'article

@article{MABA_2005_19_3-4_a3,
     author = {Aydm Altin},
     title = {Plane {Mechanism,} and {Dual} {Spatial} {Motions}},
     journal = {Mathematica balkanica},
     pages = {279},
     year = {2005},
     volume = {19},
     number = {3-4},
     url = {http://geodesic.mathdoc.fr/item/MABA_2005_19_3-4_a3/}
}
TY  - JOUR
AU  - Aydm Altin
TI  - Plane Mechanism, and Dual Spatial Motions
JO  - Mathematica balkanica
PY  - 2005
SP  - 279
VL  - 19
IS  - 3-4
UR  - http://geodesic.mathdoc.fr/item/MABA_2005_19_3-4_a3/
ID  - MABA_2005_19_3-4_a3
ER  - 
%0 Journal Article
%A Aydm Altin
%T Plane Mechanism, and Dual Spatial Motions
%J Mathematica balkanica
%D 2005
%P 279
%V 19
%N 3-4
%U http://geodesic.mathdoc.fr/item/MABA_2005_19_3-4_a3/
%F MABA_2005_19_3-4_a3
Aydm Altin. Plane Mechanism, and Dual Spatial Motions. Mathematica balkanica, Tome 19 (2005) no. 3-4, p. 279. http://geodesic.mathdoc.fr/item/MABA_2005_19_3-4_a3/